Translator Disclaimer
2012 The Chevalley–Shephard–Todd theorem for finite linearly reductive group schemes
Matthew Satriano
Algebra Number Theory 6(1): 1-26 (2012). DOI: 10.2140/ant.2012.6.1

Abstract

We generalize the classical Chevalley–Shephard–Todd theorem to the case of finite linearly reductive group schemes. As an application, we prove that every scheme X which is étale-locally the quotient of a smooth scheme by a finite linearly reductive group scheme is the coarse space of a smooth tame Artin stack (as defined by Abramovich, Olsson, and Vistoli), whose stacky structure is supported on the singular locus of X.

Citation

Download Citation

Matthew Satriano. "The Chevalley–Shephard–Todd theorem for finite linearly reductive group schemes." Algebra Number Theory 6 (1) 1 - 26, 2012. https://doi.org/10.2140/ant.2012.6.1

Information

Received: 20 April 2010; Revised: 26 December 2010; Accepted: 24 January 2011; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1252.14002
MathSciNet: MR2950159
Digital Object Identifier: 10.2140/ant.2012.6.1

Subjects:
Primary: 14A20
Secondary: 14L15

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.6 • No. 1 • 2012
MSP
Back to Top